Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
From the album:

Accutane

  • 3 pictures
  • 0 comments
  • 4 image comments

Photo Information for Post-Accutane (Nov 2012)


Recommended Comments

Fabulous success...I am just sad that you had to be on such a harsh medication (accutane) to achieve this. You look great....just make sure youre taking care of your body inside- vitamins, food, exercise....so that the accutane doesn't cause any permanent damage to your organs.

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×